# SDR IPXA2024103187769

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,603 hours, 19,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1576910
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 65B15769-10 AT POS 12R DAMAGED (CRUSH DAMAGE AT SCREW HOLE) *MARKED. C/W SREO-42648-REQ1.
